Prof Arshad Javed Books In Urdu PDF Free Download
 

Forum.Noorclinic.com
Noor Clinic Pakistan Forum

 
Prof Arshad Javed Hypnotist and Clinical Psychologist
  Welcome : Guest
Login | Register | Rules
Noor Clinic| Forum | Health| Sex | General |Pakistani Matrimonial| Site Map
Procedure | Recent Post |New Topic | Most Viewed| Paigham e Quran and Hadees
  Ask A Doctor
Warning: This Website is not for people who are less than 16 years of age. Please Exit
 
Medical Forum Categories
Medical Discussion
Unmarried Boys Problems
Unmarried Girls Problem
Married Men Problem
Married Women Problem
Religion and Sex
Religion and Culture
Social Problem
General Health
Non Medical Discussion
Food & Recipes
Sports & Games
Politics
Urdu
Career and Success
Articles
Chatting
Suggestions
Women Health
Men Health
Junk and Spam
NoorClinic
Home(General)
Home(Health and Sex)
Forum Procedure
Noor Clinic Home
Baby Care
Daily Questions
  Start New Topic  My Profile
   

What Are IUD Side Effects?

Married Women Problem   >>  Contraception (Birth Control)
   
  Honolulu Hawaii Bar Dance Shows Urdu Safarnama
 
farhanshah Group: Members  Joined: 04th Jul, 2007  Topic: 2  Post: 46  Age:  47  
Posted on:10th Jul 2007, 2:39pm
 

What Are IUD Side Effects?

Assalam o Alikum

2and 1/2 years se birthcontrol k liye IUD system kerwaya hoa hay zinadagi main kabhi acne problem nahi hoi ye kerwanay k 3 , 4 months k baad se ho gaye thay thay jab tu buhat ziyada thay face pe phir main ne pak aa k HAKEEMI ilaaj kia thaa tu kafi faida hoa thaa acne problem ko lekin canada aa ilaaj jari nahi rakh saki ab ye hay k face per kabhi kabhi 1 , 2 aa jatay hain lekin kabhi forehead se oper sar main ya back per hotay rehtay hain aur nishan chour jatay hain  

1. sawal ye hay k kia ye  IUD ka side effect hay ? aur kia side effect hotay hain is k ? kia weight bhi gain hota hay is wajha se ? aur is kia side effects ho saktay hain mayray  meses bhi disturb ho gaye hain

main koi medison nahi lena chati thee aur dosray birthcontrols methods se husband satisfy nahi ab agar is k bhi side effects hain tu samajh nahi aaraha kia kia jaye ...?

i request to Dr. khan 80 or tsalam or Dr. Rizwan or my reply plzz reply to me

I have developed acne after few months of using IUD. Is that the side effect of IUD? What are the other side effects of IUD. Whether weight gain and menstural problem also included in it. Please let me know about that.

farhanshah Group: Members  Joined: 04th Jul, 2007  Topic: 2  Post: 46  Age:  47  
Posted on:10th Jul 2007, 2:46pm
 

**my wife using my id **

mayri wife mayri id use kerti hay is liye correctin kee hay kahin aap loog ghalat fehmi main mubtala na ho jain k main he hoon ya she 1st post us ne kee hay
tsalam Group: Experts  Joined: 07th Jul, 2007  Topic: 0  Post: 104  Age:  48  
Posted on:10th Jul 2007, 4:58pm
 

Advice

Acne and weight gain are not side effects of an intrauterine device (IUD). There could be some problem when it is inserted (damage to uterus, expulsion of the IUD, increase risk of future miscarriage, and pain). However, since you are using it for a while, you may not have to worry about these now.

 

The long-term side effects of IUD could be menstrual problems. Some women find that their periods become heavier, longer, or more painful. This may lead to anemia (due to bleeding) and its associated complications. There is a small risk of an infection of the uterus (pelvic infection). The chance of becoming pregnant is very small if you use an IUD (but not zero, no contraceptive can be 100% safe). However, if you do become pregnant in future, there is a higher than normal chance of having an ectopic pregnancy (that is pregnancy outside the uterus), but that does not mean that every women using IUD will have ectopic pregnancy if they become pregnant after using IUD.

 

It seems that you have moved to Canada from Pakistan and changes in your diet, environment and physical activity have most likely occurred. This could be at least partly responsible for these problems you are having.

 

Try to eat healthy (fruits and vegetables more than fats) and keep your face clean (perhaps limit use of cosmetics if you are using such things, wash frequently with water and mild soap and pat dry [not rub the face with towel], avoid using oils to prevent accumulation of grease on face, and do not pick/squeeze the acne).

 

As it seems that your problem is not as serious as it used to be in the past, you may consider seeing a dermatologist for your problem, and s/he may give you some creams or medications to use for your acne. 

 

Hope this answers your questions.

For Detail Click On Page No: 1
 
 
 
 
 
Pakistani Singer In Malaysia  How to get Canadian Work Permit  Anita Dongre Fashion Designer In Dubai

Warning :The information presented in this web site is not intended as a substitute for medical care. Please talk with your healthcare provider about any information you get from this web site.
© Copyright 2003-2017 www.noorclinic.com, All Rights Reserved Contact Us
Last Updated: 11th Sep 2014